Journal of East China Normal University(Natural Sc ›› 2006, Vol. 2006 ›› Issue (5): 43-46.

• Article • Previous Articles     Next Articles

Class of the Nonlinear Two Species Competitive Singularly Perturbed Robin Problems for Reaction Diffusion Systems

WANG Geng   

  1. Department of Applied Mathematics, Nanjing University of Finance and Economics, Nanjing 21003, China
  • Received:2005-05-27 Revised:2005-09-26 Online:2006-09-25 Published:2012-11-27

Abstract: A class of the nonlinear two species competitive singularly perturbed Robin initial boundary value problems for reaction diffusion systems were considered. Under suitable conditions, using theory of differential inequalities the existence and asymptotic behavior of solution for initial boundary value problems were studied.

Key words: nonlinear, two species competitive system, reaction diffusion, singular perturbation, Robin problem  ,

CLC Number: